# SDR IPXA2M74228

- Difficulty date: June 18, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 70,476 hours, 11,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING FIXED L/E ANTI-ICE CUT OUT REPAIR DOUBLER CHAFED AT OTBD EDGE AND BENT AT INBD CORNER.  REPAIRED RT WING FIXED L/E ANTI-ICE DUCT CUT OUT AT XOS464-XOS470, REF STASA, EA 011-5730-01-A4037 I/R, EO MD115730-47775-A AND 8100-9.
